Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Green Bay, WI

January 26, 2016

NWS Green Bay, WI issued this small craft advisory at Jan 26, 2016, 3:37 PM CST. It took effect at Jan 27, 2016, 12:00 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2016, 3:37 PM CST (21:37 UTC)
In effect from
Jan 27, 2016, 12:00 PM CST
Expired
Jan 29, 2016, 12:00 AM CST
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

508 
WHUS73 KGRB 262137
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CST TUE JAN 26 2016

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED WEDNESDAY
AFTERNOON... 

.GUSTY WINDS WILL DEVELOP WEDNESDAY AFTERNOON AHEAD OF AN
APPROACHING CLIPPER SYSTEM. THE WINDS WILL BUILD LARGE WAVES ON
LAKE MICHIGAN THROUGH THE AFTERNOON AND EVENING HOURS.

LMZ541>543-270545-
/O.NEW.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 9 AM
CST THURSDAY. 

* WINDS...SOUTHWEST INCREASING TO 30 KTS WEDNESDAY AFTERNOON AND
  EVENING. A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL VEER WEST
  AND DIMINISH TO 10 TO 20 KTS AFTER MIDNIGHT INTO THURSDAY
  MORNING. NORTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED ON
  THURSDAY.

* WAVES...BUILDING TO 4 TO 7 FT LATE WEDNESDAY AFTERNOON AND
  CONTINUING INTO WEDNESDAY EVENING...THEN SUBSIDING TO 3 TO 5 FT
  OVERNIGHT INTO THURSDAY. LARGER WAVES POSSIBLE WEDNESDAY NIGHT
  AS YOU MOVE INTO THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
9 follow-up statements
874 
WHUS73 KGRB 270325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST TUE JAN 26 2016

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED WEDNESDAY
AFTERNOON...

.GUSTY WINDS WILL DEVELOP WEDNESDAY AFTERNOON AHEAD OF AN
APPROACHING CLIPPER SYSTEM. THE WINDS WILL BUILD LARGE WAVES ON
LAKE MICHIGAN THROUGH THE AFTERNOON AND EVENING HOURS.

LMZ541>543-271130-
/O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...SOUTHWEST INCREASING TO 30 KTS WEDNESDAY AFTERNOON AND 
  EVENING. A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL VEER WEST 
  AND DIMINISH TO 10 TO 20 KTS AFTER MIDNIGHT INTO THURSDAY 
  MORNING. NORTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED ON 
  THURSDAY. 

* WAVES...BUILDING TO 4 TO 7 FT LATE WEDNESDAY AFTERNOON AND 
  CONTINUING INTO WEDNESDAY EVENING...THEN SUBSIDING TO 3 TO 5 
  FT OVERNIGHT INTO THURSDAY. LARGER WAVES POSSIBLE WEDNESDAY 
  NIGHT AS YOU MOVE INTO THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
212 
WHUS73 KGRB 270927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CST WED JAN 27 2016

...INCREASING WINDS AND BUILDING WAVES EXPECTED TODAY...

.SOUTH WINDS WILL INCREASE TODAY AS LOW PRESSURE TRACKS SOUTHEAST
FROM CANADA. THE LOW WILL MOVE ACROSS THE LAKE SUPERIOR REGION
TONIGHT...THEN OFF TO THE EAST THURSDAY. WINDS WILL VEER TO THE
WEST AND THEN NORTHWEST AS THE SYSTEM CROSSES THE REGION.

LMZ541>543-271730-
/O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
CST THURSDAY...

* WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON AND
  THIS EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE
  POSSIBLE. WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST
  THURSDAY.

* WAVES...WAVES WILL REACH 5 TO 8 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
106 
WHUS73 KGRB 271535
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 AM CST WED JAN 27 2016

...INCREASING WINDS AND BUILDING WAVES EXPECTED TODAY...

.SOUTH WINDS WILL INCREASE TODAY AS LOW PRESSURE TRACKS SOUTHEAST
FROM CANADA. THE LOW WILL MOVE ACROSS THE LAKE SUPERIOR REGION
TONIGHT...THEN OFF TO THE EAST THURSDAY. WINDS WILL VEER TO THE
WEST AND THEN NORTHWEST AS THE SYSTEM CROSSES THE REGION.

LMZ541>543-272345-
/O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
935 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON 
  AND THIS EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE 
  POSSIBLE. WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST 
  THURSDAY. 

* WAVES...WAVES WILL REACH 5 TO 8 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
931 
WHUS73 KGRB 272135
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST WED JAN 27 2016

...GUSTY WINDS AND LARGE WAVES EXPECTED TONIGHT INTO THURSDAY
MORNING...

.WINDS WILL REMAIN GUSTY TONIGHT AS LOW PRESSURE TRACKS TOWARD
LAKE SUPERIOR. WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AS
THE SYSTEM MOVES AWAY FROM THE REGION ON THURSDAY.

LMZ541>543-280545-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-160128T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED THIS
  EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE.
  WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST THURSDAY.

* WAVES...BUILDING TO 5 TO 8 FEET LATE THIS EVENING...THEN
  SUBSIDING TO 3 TO 5 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
501 
WHUS73 KGRB 280325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST WED JAN 27 2016

...GUSTY WINDS EXPECTED TONIGHT INTO THURSDAY NIGHT WITH LARGE
WAVES DIMINISHING THURSDAY...

.SOUTHWEST WINDS WILL REMAIN GUSTY TONIGHT AS LOW PRESSURE TRACKS
TOWARD LAKE SUPERIOR. WINDS WILL VEER TO THE WEST AND THEN
NORTHWEST AS THE SYSTEM MOVES AWAY FROM THE REGION ON THURSDAY.

LMZ541>543-281130-
/O.EXT.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST THURSDAY
NIGHT...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED
  THROUGH THE EARLY OVERNIGHT HOURS. A FEW GALE FORCE GUSTS AROUND
  35 KNOTS ARE POSSIBLE. WINDS WILL VEER WEST 15 TO 25 KNOTS EARLY
  THURSDAY MORNING...THEN NORTHWEST LATE THURSDAY MORNING.

* WAVES...5 TO 8 FEET...SUBSIDING TO 2 TO 4 FEET LATE THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
045 
WHUS73 KGRB 280950
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CST THU JAN 28 2016

...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING...

.LOW PRESSURE OVER LAKE SUPERIOR WILL PULL AWAY FROM THE AREA
TODAY. A COLD FRONT TRAILING WEST FROM THE LOW WILL CROSS THE AREA
THIS MORNING...SHIFTING WINDS TO THE NORTHWEST. GUSTY NORTHWEST
WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING.

LMZ541>543-281800-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
350 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY THIS MORNING
  WILL VEER NORTHWEST BY LATE MORNING.

* WAVES...WAVES OF 4 TO 7 FEET EARLY TODAY WILL DIMINISH TO 2 TO 4
  FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
290 
WHUS73 KGRB 281534
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 AM CST THU JAN 28 2016

...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING...

.LOW PRESSURE OVER LAKE SUPERIOR WILL PULL AWAY FROM THE AREA
TODAY. GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EVENING
BEFORE DIMINISHING.

LMZ541>543-282345-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
934 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS.

* WAVES...WAVES OF 4 TO 7 FEET EARLY TODAY WILL DIMINISH TO 2 TO 
  4 FEET BY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
296 
WHUS73 KGRB 282138
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CST THU JAN 28 2016

...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING...

.GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EVENING BEFORE
DIMINISHING...AS A LOW PRESSURE PULLS AWAY FROM THE AREA.

LMZ541>543-290545-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
338 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20
  KTS AFTER MIDNIGHT

* WAVES...3 TO 5 FEET LATE THIS AFTERNOON...SUBSIDING TO 2 TO 4
  FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
570 
WHUS73 KGRB 290320
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CST THU JAN 28 2016

...GUSTY NORTHWEST WINDS TO DIMINISH LATE THIS EVENING...

.GUSTY NORTHWEST WINDS WILL DIMINISH LATE THIS EVENING...AS A LOW
PRESSURE PULLS AWAY FROM THE AREA.

LMZ541>543-290600-
/O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
920 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTHWEST 15 TO 25 KNOTS DECREASING TO 10 TO 20 KTS
  AFTER MIDNIGHT

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 2:36 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 26, 2:36 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CST TUE JAN 26 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 234 PM CST TUE JAN 26 2016

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A COMPACT
SHORTWAVE MOVING SOUTHEAST OVER SOUTHWEST WISCONSIN EARLY THIS
AFTERNOON. A MID-LEVEL TROUGH AXIS EXTENDING NORTHEAST FROM THIS
SHORTWAVE IS HELPING TO CREATE WIDESPREAD LIGHT SNOW AND FLURRIES
ACROSS THE REGION.  THE BACK EDGE OF THE WIDESPREAD SNOW ACTIVITY
SEEMS TO BE MOVING EAST OVER NORTH-CENTRAL WISCONSIN.
HOWEVER...BROKEN TO OVERCAST CONDITIONS WITH SPOTTY FLURRIES EXTEND
INTO MINNESOTA AND SOUTH-CENTRAL CANADA. FORECAST CONCERNS INCLUDE
LIGHT SNOW/CLOUD TRENDS TONIGHT...THEN SNOW POTENTIAL WITH A FAST
MOVING CLIPPER ARRIVING ON WEDNESDAY AFTERNOON.

TONIGHT...COMPACT SHORTWAVE WILL EXIT EASTERN WISCONSIN BY MID-
EVENING...WHICH WILL END THE WIDESPREAD LIGHT SNOW CHANCE ACROSS THE
EAST. FLURRIES SHOULD CONTINUE THROUGH THE REST OF THE EVENING
THOUGH. LAKE EFFECT SNOW SHOWERS WILL PERSIST A FEW HOURS
LONGER...BUT BACKING FLOW AS WEAK RIDGING MOVES IN WILL CAUSE
TRAJECTORIES TO BECOME UNFAVORABLE. ANY ADDITIONAL ACCUMS LOOK
MINOR...ONLY A TENTH OR TWO. OTHERWISE...WEAK SURFACE RIDGING WILL
SHIFT INTO THE STATE AFTER MIDNIGHT. PLENTY OF LOW CLOUDS UPSTREAM
THOUGH...SO WILL LIKELY TAKE UNTIL LATE TONIGHT FOR CLEARING TO
OCCUR.  THINK THE COMBO OF CLOUDS AND 5-8 KTS WIND SPEEDS WILL
PREVENT TEMPS FROM PLUMMETING DESPITE THE FRESH SNOW COVER.  LOWS
COULD FALL INTO THE UPPER SINGLE DIGITS IN THE COLD SPOTS OF N-C
WI...BUT MAINLY LOOKING AT LOW TO MID TEENS FOR TEMPS.

WEDNESDAY...THE NEXT CLIPPER WILL QUICKLY ADVANCE INTO THE WESTERN
GREAT LAKES DURING THE AFTERNOON.  THINK WILL HAVE SOME SUN DURING
THE MORNING...BUT CLOUDS WILL QUICKLY INCREASE LATE MORNING INTO THE
AFTERNOON.  GUIDANCE LOOKS A LITTLE MORE BULLISH WITH PRECIP
POTENTIAL AHEAD OF THE CLIPPER...AND HAVE INCREASED CHANCES SOME.
COULD SEE A LITTLE MORE THAN AN INCH OVER THE FAR NORTH...AND LESS
THAN AN INCH NORTH AND WEST OF THE FOX VALLEY.  IN
ADDITION...SOUTHWEST WINDS WILL BECOME GUSTY DURING THE AFTERNOON
AND MAY CREATE MINOR BLOWING AND DRIFTING.  HIGHS IN THE MID TO
UPPER 20S.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 234 PM CST TUE JAN 26 2016

THE CLIPPER SYSTEM PASSING TO OUR NORTH WEDNESDAY NIGHT IS QUITE
DYNAMIC BUT SHORT ON MOISTURE. IT SHOULD BE ABLE TO PRODUCE AN
INCH OR SO OF SNOW IN THE NORTH WITH LESS TO THE SOUTH. LAKE
EFFECT SNOW SHOWERS LIKELY THURSDAY THOUGH SNOW AMOUNTS WILL BE
LIGHT.

ANOTHER CLIPPER SYSTEM FRIDAY AFTERNOON AND FRIDAY NIGHT SHOULD
ALSO BE ABLE TO PRODUCE AN INCH OR SO OF SNOW IN THE NORTH AND
LESS ELSEWHERE. A WAVE MOVING ALONG A COLD FRONT MAY BRING SOME
SNOW SATURDAY NIGHT AND SUNDAY THOUGH THERE ARE SOME SUBSTANTIAL
MODEL DIFFERENCES.

A SIGNIFICANT WINTER STORM STILL LOOKS LIKELY SOMETIME EARLY NEXT
WEEK AS AN ARCTIC HIGH RESIDES ACROSS CANADA WHILE SOUTHWEST UPPER
FLOW BRINGS WARM AND MOIST AIR NORTHWARD. THE GFS AND ECMWF SUGGEST
A SURFACE LOW MOVING FROM THE SOUTHERN PLAINS TO SOUTHERN WISCONSIN
WITH HEAVY SNOW OVER NORTHERN AND WESTERN WISCONSIN AND FREEZING
RAIN/SNOW/SLEET OR RAIN FURTHER EAST. WOULD EXPECT THE MODELS TO
COME UP WITH VARYING FORECASTS OVER THE NEXT FEW DAYS BUT THERE
SHOULD BE A BIG STORM SOMEWHERE OVER THE MIDWEST AND WESTERN GREAT
LAKES NEXT TUESDAY OR WEDNESDAY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1129 AM CST TUE JAN 26 2016

AN UPPER LEVEL DISTURBANCE WILL PASS SOUTH OF THE AREA
THIS AFTERNOON...BUT WILL STILL GENERATE WIDESPREAD LIGHT SNOW AND
FLURRIES...WITH IFR VSBYS AT TIMES AND MVFR CIGS.  THE LIGHT SNOW
WILL GRADUALLY END LATER THIS AFTERNOON OR EARLY THIS EVENING.
PLENTY OF LOW CLOUDS UPSTREAM THOUGH...SO MAY TAKE UNTIL LATE
TONIGHT BEFORE CLEARING OCCURS.  ANY CLEARING WILL BE BRIEF ON
WEDNESDAY MORNING...THEN THE NEXT CLIPPER WILL QUICKLY MOVE INTO THE
REGION WEDNESDAY AFTERNOON...BRINGING THE NEXT CHANCE OF SNOW AND
GUSTY SW WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......MPC
Hazardous weather outlook, Jan 26, 2:28 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CST TUE JAN 26 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
228 PM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HAZARDOUS TRAVEL IS LIKELY AT TIMES DURING THE MIDDLE TO LATTER
PART OF THE WORK WEEK AS A COUPLE MORE ROUNDS OF LIGHT SNOW AFFECT
THE AREA. ONE ROUND IS LIKELY WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT...MAINLY ACROSS THE NORTH. ANOTHER ROUND FRIDAY AFTERNOON
AND EVENING COULD AFFECT THE ENTIRE AREA. EACH ROUND OF SNOW COULD
GENERATE 1 TO 3 INCHES OF ACCUMULATIONS...HIGHEST AMOUNTS ACROSS
FAR NORTHERN WISCONSIN.

A MORE POTENT SYSTEM COULD BRING WIDESPREAD WINTRY PRECIPITATION
TO THE REGION EARLY TO MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-272030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC/RDM

In the hours before

Local storm report, Jan 26, 9:48 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CST TUE JAN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     SNOW             APPLETON                44.26N 88.40W
01/26/2016  M5.0 INCH        OUTAGAMIE          WI   PUBLIC

            DOWNTOWN APPLETON TOTAL SO FAR.

0500 AM     SNOW             WAUSAU                  44.96N 89.63W
01/26/2016  M1.8 INCH        MARATHON           WI   PUBLIC

0535 AM     SNOW             4 ESE CALDRON FALLS RES 45.36N 88.19W
01/26/2016  M2.0 INCH        MARINETTE          WI   CO-OP OBSERVER

0545 AM     SNOW             4 E KIEL                43.91N 87.95W
01/26/2016  M5.0 INCH        MANITOWOC          WI   TRAINED SPOTTER

0555 AM     SNOW             6 W GREEN BAY           44.51N 88.12W
01/26/2016  M4.0 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL SO FAR.

0612 AM     SNOW             3 WSW HOWARD            44.54N 88.12W
01/26/2016  M4.8 INCH        BROWN              WI   NWS EMPLOYEE

0615 AM     SNOW             5 ESE MENASHA           44.17N 88.35W
01/26/2016  M5.3 INCH        CALUMET            WI   TRAINED SPOTTER

0645 AM     SNOW             PESHTIGO                45.04N 87.75W
01/26/2016  E4.0 INCH        MARINETTE          WI   PUBLIC

            REPORT VIA SOCIAL MEDIA

0700 AM     SNOW             4 W PULASKI             44.66N 88.31W
01/26/2016  M5.1 INCH        SHAWANO            WI   COCORAHS

0700 AM     SNOW             SUAMICO                 44.63N 88.05W
01/26/2016  M6.0 INCH        BROWN              WI   NWS EMPLOYEE

0713 AM     SNOW             1 NNW CHILTON           44.04N 88.17W
01/26/2016  M5.8 INCH        CALUMET            WI   COCORAHS

0730 AM     SNOW             1 SW DE PERE            44.44N 88.06W
01/26/2016  M5.0 INCH        BROWN              WI   TRAINED SPOTTER

            REPORT VIA WVFR-TV

0730 AM     SNOW             4 N GREEN BAY           44.57N 88.00W
01/26/2016  M4.0 INCH        LMZ522             WI   TRAINED SPOTTER

            NEAR HWY 29 AND OVERLAND RD.

0800 AM     SNOW             OSHKOSH                 44.01N 88.55W
01/26/2016  M5.8 INCH        WINNEBAGO          WI   TRAINED SPOTTER

0800 AM     SNOW             SUAMICO                 44.63N 88.05W
01/26/2016  M5.9 INCH        BROWN              WI   COCORAHS

0800 AM     SNOW             4 NE LENA               44.99N 87.99W
01/26/2016  M4.0 INCH        OCONTO             WI   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA

0800 AM     SNOW             KELLNER                 44.34N 89.71W
01/26/2016  M3.5 INCH        PORTAGE            WI   TRAINED SPOTTER

0811 AM     SNOW             WAUSAU                  44.96N 89.63W
01/26/2016  M1.8 INCH        MARATHON           WI   BROADCAST MEDIA

&&

AA
Local storm report, Jan 26, 9:59 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CST TUE JAN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             2 E DARBOY              44.23N 88.34W
01/26/2016  M5.0 INCH        CALUMET            WI   TRAINED SPOTTER

0959 AM     SNOW             NEW LONDON              44.38N 88.75W
01/26/2016  M5.2 INCH        WAUPACA            WI   TRAINED SPOTTER

&&

AA
Local storm report, Jan 26, 12:17 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CST TUE JAN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     SNOW             4 W HOWARD              44.56N 88.14W
01/26/2016  M5.5 INCH        BROWN              WI   TRAINED SPOTTER

            NORTHWEST SIDE OF HOBART

1216 PM     SNOW             MARINETTE               45.09N 87.61W
01/26/2016  M4.0 INCH        MARINETTE          WI   TRAINED SPOTTER

&&

AA

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.